# SDR CALA2013111592968

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 57,121 hours, 15,928 cycles
- Engine: Pwa PW2037
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bumper
- Condition: Damaged
- Location: Jumpseat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L FA JS HAS SHARP PIECE PROTRUDING, MISSING PIECE OF BUMPER.  REMOVED SHARP PIECE.  NEED TO REPLACE BUMPER.
